Overcoming Acne After Using A Doctor’s Cream?

Illustration of Overcoming Acne After Using A Doctor’s Cream?
Illustration: Overcoming Acne After Using A Doctor’s Cream? healthline.com

I want to ask, I have stopped consul then I use cream from another doctor, so I try to use skincare products that contain AHA-BHA u0026amp; Centella Asiatica is like that, I am the most severe pimple on the bridge of the nose until the spot is not visible on the nose to the tip of the nose too, a few days before 30 days it is better but today appears red again or tomorrow or the day after tomorrow will grow pimples especially on the chin, feel the product is also suitable but confused about what to use, acne on the T zone just on the cheek Alhamdullilah rarely oily tend to be normal just used “just so, any suggestions? Korean products like that? or products from Indo? drug “/ concoction afraid of dependence 🙁 please enlighten me. thanks.

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically the concoction of a dermatologist does not contain certain ingredients that will cause dependence. Anti-acne medicines generally will only help accelerate the replacement of old skin to new skin so that the dead skin does not accumulate and does not get mixed with sebum (facial oil) to cause blockages in pores and pimples. Drugs can also be added if antibiotics do have acne that looks very inflamed and infected. Another effect of the drug is to reduce sebum production and also trigger the production of collagen under the skin (depending on the skin condition of each person). After stopping using acne medicine, it tends to reappear not because of the effects of dependency, but because it is true that your skin condition returns to its original skin condition, so that acne is very likely to reappear when the product is not used.


This also applies if you use products that contain AHA / BHA or Korean products. Basically skin care and acne treatment is not a treatment that can be done in only 1-2 weeks or a few months, but ongoing care. After the pimples are gone, you are still advised to do facial skin care to prevent acne from returning.


If indeed your acne is not severe, you may just treat your own face. Some of our suggestions:

Try to identify the type of skin on your face and choose the product that suits your skin type
If you want to buy facial skin care products, make sure the product has gotten the circulating permit from BPOM
If you have sensitive skin types, do a patch test first before using the product all over your face
Make sure you wash your face at least 2 times a day, morning and night before you sleep with mild soap for the face (do not use body soap, do not use antiseptic soap, do not choose soap containing scrubs)
You may use soap with a scrub 2-3 times a week for skin exfoliation, not every day
use facial moisturizer after washing your face, choose the one that suits your skin type
Make sure you don't sleep using cosmetics
Make sure you use sunscreen every time you leave the house in the morning and afternoon
Make sure you clean your cosmetic brushes regularly


So much information from me, hopefully enough answer

: by

Related Question

(1 year ago)

...

Can You Take TB Drugs Before Eating?

Can You Take TB Drugs Before Eating?

(1 year ago)

hello .. can I take Pro Tb4 after eating? r nthe problem I forgot .. r n should be before eating. r nI am taking Protb4 drugs starting from July 13 .. r nthis second day....

An Increasing Number Of Pus-filled Lumps Around The Vagina?

An Increasing Number Of Pus-filled Lumps Around The Vagina?

(1 year ago)

Ass. I want to ask if I have the virus. Close to the wrists of Vigina and bumps appear like smallpox for 3 days, but maybe it’s a bit because it’s pus, yes, then I want...

Leave a Reply

Your email address will not be published. Required fields are marked *